Journal Article

Shadow Economies and Digital Distribution

Publication

Author
Chris Baumann

Details

  • Type:
    Journal Article (peer reviewed)
  • Journal:
    NECSUS European Journal of Media Studies, Vol 3, Issue 1.
  • Pages:
    331-337
  • Published:
    2014
  • Language:
    English

Reference

Baumann, C. (2014). Shadow Economies and Digital Distribution. NECSUS European Journal of Media Studies, 3(1), pp. 331-337. Available at: http://www.necsus-ejms.org/shadow-economies-digital-disruption/ [Accessed 18 Aug. 2019].